# SDR 0600653135

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 11,938 hours, 5,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4489
- Condition: No Test
- Location: Emergency Light
- Part time: 11,938 hours, 5,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE AFT EMERGENCY POWER SUPPLY UNIT TEST FAILED.  REPLACED EPSU  31-3350-9-0001, S/N 04489 AND BATTERY PACK.
